Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Delayed periods, use withdrawal method during intercourse. Could it be pregnancy?

My boyfriend and i are using the withdrawl method at minimum two times a day... i have an app on my phone that tracks my periods and i had my period august 2 and i was suppose to get it on the 31st but i have not recieved it yet, could i be pregnant? He does not cum in me at all and he pulls out right before he does cum... please i need help but i dont wanna go to the doctor yet?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
withdrawal method is not a safe method for Contraception.
The first possibility is of pregnancy.
You should take home pregnancy test to confirm pregnancy.if the test shows negative result you should consider it as delayed period.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor